|ITEM METADATA RECORD
|Title: ||Convex order and comonotonic conditional mean risk sharing|
|Authors: ||Denuit, Michel ×|
Dhaene, Jan #
|Issue Date: ||2012 |
|Series Title: ||Insurance: Mathematics & Economics vol:51 issue:2 pages:265-270|
|Publication status: ||published|
|KU Leuven publication type: ||IT|
|Appears in Collections:||Research Center Insurance @ Leuven|
× corresponding author|
# (joint) last author|
|Files in This Item:
There are no files associated with this item.
All items in Lirias are protected by copyright, with all rights reserved.
© Web of science